BibTeX record journals/mscs/LoweW95

download as .bib file

@article{DBLP:journals/mscs/LoweW95,
  author    = {Michael L{\"{o}}we and
               Uwe Wolter},
  title     = {Parametric Algebraic Specifications with Gentzen Formulas - from Quasi-Freeness
               to Free Functor Semantics},
  journal   = {Mathematical Structures in Computer Science},
  volume    = {5},
  number    = {1},
  pages     = {69--111},
  year      = {1995},
  url       = {http://dx.doi.org/10.1017/S0960129500000645},
  doi       = {10.1017/S0960129500000645},
  timestamp = {Fri, 10 Jun 2011 14:42:18 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mscs/LoweW95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}